MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7213
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event date: used the first day of the month of aware date since there was no date provided.
 
Event or Problem Description
It was reported that shaft break occurred.A 2.75mm x 15mm nc emerge balloon catheter was advanced for dilatation.However, the shaft broke at the middle portion before entering the patient's body.The procedure was completed with a different device.No patient complications were noted.
 
Additional Manufacturer Narrative
B3 - event date: corrected from (b)(6) 2020 to (b)(6) 2020.
 
Event or Problem Description
It was reported that shaft break occurred.A 2.75mm x 15mm nc emerge balloon catheter was selected for dilatation.However, before the balloon went in the patient, mid shaft break was noted.The procedure was completed with another of same device which worked fine.No patient complications were noted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3: event date: corrected from (b)(6) 2020.D4: lot number: corrected from 24917385 to 26314766.D4: expiration date: correction from 12/11/2021 to 11/06/2022 h4: device manufacture date corrected from 12/12/2019 to 11/06/2020.Device evaluation by mfr: returned product consisted of an nc emerge balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 80.4cm distal of the strain relief.The balloon was tightly folded.Microscopic inspection revealed tip damage.Inspection of the remainder of the device presented no other damage or irregularities.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11155327
Report Number2134265-2021-00060
Device Sequence Number16791798
Product Code LOX
UDI-Device Identifier08714729846512
UDI-Public08714729846512
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2022
Device Model Number7213
Device Catalogue Number7213
Device Lot Number0026314766
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2021
Initial Date Received by Manufacturer 12/31/2020
Supplement Date Received by Manufacturer01/19/2021
02/02/2021
Initial Report FDA Received Date01/12/2021
Supplement Report FDA Received Date01/27/2021
02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1